Classes de Bergman de fonctions harmoniques
Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 259-268.
@article{BSMF_1981__109__259_0,
     author = {Detraz, Jacqueline},
     title = {Classes de {Bergman} de fonctions harmoniques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {259--268},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     doi = {10.24033/bsmf.1941},
     zbl = {0473.31006},
     mrnumber = {83m:31006},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1941/}
}
TY  - JOUR
AU  - Detraz, Jacqueline
TI  - Classes de Bergman de fonctions harmoniques
JO  - Bulletin de la Société Mathématique de France
PY  - 1981
DA  - 1981///
SP  - 259
EP  - 268
VL  - 109
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1941/
UR  - https://zbmath.org/?q=an%3A0473.31006
UR  - https://www.ams.org/mathscinet-getitem?mr=83m:31006
UR  - https://doi.org/10.24033/bsmf.1941
DO  - 10.24033/bsmf.1941
LA  - fr
ID  - BSMF_1981__109__259_0
ER  - 
%0 Journal Article
%A Detraz, Jacqueline
%T Classes de Bergman de fonctions harmoniques
%J Bulletin de la Société Mathématique de France
%D 1981
%P 259-268
%V 109
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1941
%R 10.24033/bsmf.1941
%G fr
%F BSMF_1981__109__259_0
Detraz, Jacqueline. Classes de Bergman de fonctions harmoniques. Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 259-268. doi : 10.24033/bsmf.1941. http://archive.numdam.org/articles/10.24033/bsmf.1941/

[1] Duren. - Theory of Hp-spaces, Academic Press, 1970. | MR | Zbl

[2] Fabes, Jodeit and RiviãˆRe. - Potential techniques for boundary value problems on C1 domains, Acta Math., t. 141, 1978, p. 165-186. | Zbl

[3] Fefferman and Stein. - Hp spaces of several variables, Acta Math., t. 129, 1972, p. 137-193. | MR | Zbl

[4] Forelli and Rudin. - Projections on spaces of holomorphic fonctions in balls, Indiana Univ. J., t. 24, n° 6, 1974, p. 593-602. | MR | Zbl

[5] Friedichs. - On certain inequalities and characteristic value problems for analytic functions and for functions of two variables, T.A.M.S., t. 41, 1937, p. 321-364. | JFM | MR | Zbl

[6] Hardy and Littlewood. - Some properties of conjugate functions, J. Reine Angew Math., t. 167, 1931, p. 405-423. | JFM | Zbl

[7] Hardy, Littlewood et Polya. - Inequalities, Cambridge, 1967.

[8] Koranyi and Vagi. - Singular intergrals on homogeneous spaces and some problems of classical analysis, Ann. Sc. Norm. Sup. Pisa, t. XXV, 1971, p. 575-648. | Numdam | MR | Zbl

[9] Stein. - Singular integrals and differentiability properties of functions, Princeton, 1970. | Zbl

Cited by Sources: